# SDR SWAA2023112813675

- Difficulty date: October 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER RH SIDE BS663 RBL 48 AT MAIN WHEEL WELL COMPARTME (CUSTOMER REQUEST ) 2023-661346<[01] TOOL USED; CALIPER P/N: 500-197-30; S/N: 15120589; DUE DATE: 13-FEB-23.;[02] TOOL USED HOT BONDER P/N: HCS9000B-AV; S/N: 18164925; DUE DATE: 22-JAN-24.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225451; DUE DATE: 16-AUG-24.;[04] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 16122983; DUE DATE: 24-JAN-24.;[05] TOOL USED : ULTRASONIC EQUIPMENT P/N EPOCH 600 S/N 120357005 DUE DATE: 24-JAN-24.;[06] REPAIRED VAPOR VARRIER RH SIDE BS663 RBL 48 AT MAIN WHEEL WELL COMPARTMET IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED VAPOR VARRIER RH SIDE BS663 RBL 48 AT MAIN WHEEL WELL COMPARTMET IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
